# SDR AALA980803

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BRACKET CORRODED AT STATION 1964 BETWEEN STRINGER 48L AND DR FRAME.  INSTALLED NEW BRACKET PER AARD 51-01-00-5.  (M)
